MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Disseminated Intravascular Coagulation (DIC) (1813); Insufficient Information (4580)
Date of Event 09/11/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.
 
Event or Problem Description
Presented caller was at the facility (b)(6) 2025 and was informed of a maternal death that occurred on (b)(6) 2025.[maternal death] the patient went into dic [disseminated intravascular coagulation].Case narrative: this spontaneous report originating from united states was received from a physician referring to a 36-years-old female patient via clinical sales manager (csm).The patient was pregnant with singleton pregnancy; the patient had no prior live birth.The patient had gravida-4 para-1 with 3 prior miscarriages.The patient was scheduled for induction for an unknown reason.The induction failed.After pushing for 1.5 hours, the patient underwent a primary cesarean section delivery with no reported complication initially, the patient never left the operating room, the patient "didn't look right." the sheet was pulled back to reveal "700 cc of clot between her legs.The postpartum hemorrhage protocol was initiated.The patient received oxytocin citrate (pitocin), methylergometrine maleate (methergine), carboprost trometamol (hemabate), and tranexamic acid (txa).The patient was given 3 rounds of massive transfusion protocol.On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) via intrauterine route (lot, serial number and expiration date were not reported) for postpartum haemorrhage.The facility informed of a maternal death that occurred on (b)(6) 2025.The two vacuum-induced hemorrhage control system (jada system) devices were used.The patient went into disseminated intravascular coagulation (dic).The husband initially refused a hysterectomy.A gynecology practice was called in and patient expired.It was not known if the patient underwent a hysterectomy.It was not known at what point the patient expired.The 2 vacuum-induced hemorrhage control system (jada system) devices were discarded at the time of the event.The 2 devices were not available for retrieval.The cause of death was unknown.It was unknown whether autopsy was performed.The outcome of event disseminated intravascular coagulation was not recovered.The reporter causality assessment was not reported.Upon internal review, the event maternal death and disseminated intravascular coagulation was determined to be serious: medically significant.Medical device reporting criteria: death.This case linked with aer# (b)(4) for second vacuum-induced hemorrhage control system (jada system) device.
 
Event or Problem Description
Follow up information received from clinical account specialist (cas) on (b)(6) 2025.Another heath care professional (hcp) at the facility not directly involved in this case stated that the patient was septic and had 20 vaginal exams by the time her water bag had ruptured.The patient underwent "an uncomplicated c-section" with stable vitals and then after the delivery she began to have a shift in vitals.The patient received 2 units of blood products at that time.Hcp stated that the "patient was dry" and closed the patient up.Once the hcp closed the patient up, she started to decompensate.The drape was pulled back and a "significant amount" of clots and blood was noticed between her legs.The hcp then inserted vacuum-induced hemorrhage control system (jada system) and it initially worked, and every 10-15 minutes there was 50 cc of blood and clots in the tube.The anesthetist briefly left to get supplies to check her hemoglobin and while she was gone the patient coded.The patient then received 75 units of blood products.The hcp tried getting consent from both the patient's husband and sister to let her perform a hysterectomy for the patient but they both refused.The hcp then consulted a third person who was both a gyn-oncology specialist and family friend, and that hcp tried to explain to the husband and sister it was needed to take the patient's uterus, but the patient was so far into dic at that point that they could not get the patient back, ultimately the dic (cause of death) killed her.The patient passed away around 5:15 a.M.(subsumed the event maternal death in dic).Upon internal review, the event disseminated intravascular coagulation considered to be serious due to required intervention (devices).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.No complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is default text configured for block h10.
 
Event or Problem Description
Follow-up information has been received on 20-oct-2025.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23095570
Report Number3002806821-2025-00075
Device Sequence Number8766229
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date09/23/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Death; Hospitalization;
Patient Age36 YR
Patient SexFemale